Mobius function of coordinate hyperplanes in complex ellipsoids

Autor(en): Jarnicki, W
Stichwörter: Mathematics; Mathematics, Applied
Erscheinungsdatum: 2004
Herausgeber: AMER MATHEMATICAL SOC
Journal: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Volumen: 132
Ausgabe: 11
Startseite: 3243
Seitenende: 3250
Zusammenfassung: 
For p(1),...,p(n) > 0, let E = {z is an element of C-n : Sigma(j=1)(n)z(j)(2pj) < 1} be a complex ellipsoid. We present effective formulas for the generalized Mobius and Green functions m(E)(A; .), g(E)(A; .) in the case where A := {z is an element of E : z(1) center dot center dot center dot z(k) = 0} ( 1 <= k <= n).
ISSN: 00029939
DOI: 10.1090/S0002-9939-04-07546-X

Show full item record

Google ScholarTM

Check

Altmetric